# SDR HNAA2014070700197

- Difficulty date: July 7, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 62,931 hours, 70,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: SBY18
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN IS INOPERATIVE AT ROW 4.  R & R EMERGENCY LIGHT BATTERY PACK ABOVE ROW 7DF IAW MM 33-51-00.
